ClinVar Miner

Submissions for variant NM_000548.5(TSC2):c.1477C>G (p.Leu493Val) (rs45517177)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV001056606 SCV001221057 uncertain significance Tuberous sclerosis 2 2019-12-20 criteria provided, single submitter clinical testing This sequence change replaces leucine with valine at codon 493 of the TSC2 protein (p.Leu493Val). The leucine residue is highly conserved and there is a small physicochemical difference between leucine and valine. This variant is not present in population databases (ExAC no frequency). This variant has been observed in individual(s) with tuberous sclerosis complex (PMID: 12111193, 29500070). This variant is also known as c.1495C>G in the literature. ClinVar contains an entry for this variant (Variation ID: 49161). This variant has been reported to affect TSC2 protein function (PMID: 22903760). Algorithms developed to predict the effect of sequence changes on RNA splicing suggest that this variant may create or strengthen a splice site, but this prediction has not been confirmed by published transcriptional studies. In summary, the available evidence is currently insufficient to determine the role of this variant in disease. Therefore, it has been classified as a Variant of Uncertain Significance.
Tuberous sclerosis database (TSC2) RCV000042417 SCV000066208 not provided Tuberous sclerosis syndrome no assertion provided curation

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.